Close
Results 1 to 5 of 5
  1. #1
    Bronze Phenster
    Join Date
    Sep 2005
    Location
    Ca
    Posts
    50
    Photos
    View albums
    HelLo everyone.
    i have a question. i just start taking phen again
    for the past 6 days and about 2 days ago i woke
    from my sleep from REALLY! BAD! PAIN! in my breast? it didnt really feel like chest pain. the
    pain was in my left breast and it would go away when i got up from my bed but when i would lay down again the pain would come right back. the pain was so bad that i was thinking maybe im having a attack and im going to die! but then about 15min later the pain was gone. so anyway
    i still continued takeing phen but then last night i took my bp it was 127 99 i know thats not to bad but then i seen my heart rate and it
    was 133! it freaked me out and i was starting to
    wonder if maybe i had a heart attack, then i started to read about hearts on the internet and
    it scared me even more. so now i dont know if i just freaked myself out? and maybe its all in my head. OR maybe i did have a heart attack or ((god forbid)) soon to have one? im only 21 and
    i really would like to make it to 22 lol but i also dont want to stop phen there the only thing
    that helps me! so please any info would be great!
    could i have had a heart attack? or is it just a
    normal side-eefect? THANKS!!!

  2. Advertising
    advertising
     

  3. #2
    Phen Newbie
    Join Date
    Apr 2006
    Posts
    2
    Photos
    View albums

    Post

    First thing to do is calm down and breathe...I am NOT a doctor and I am not offering you any medical advice, but a lot of people have mentioned chest pains or tightness when first starting these pills.

    I experienced the same thing...a very tight feeling in my chest. I would get hot-flashes, etc. If you are truly worried, I would call your doctor and let him/her know of it. I wouldn't get upset about it though. If you got these pills from your doctor, he/she would *hopefully* not prescribe them without knowing what risks you were suspectible to.

    It sounds like you are experiencing a side effect that a lof of us have, but if you are truly concerned I'd call the doc. Good luck.

  4. #3
    Bronze Phenster
    Join Date
    Sep 2005
    Location
    Ca
    Posts
    50
    Photos
    View albums

    Post

    Thanks for your reply kinney. i am starting to feel better now as for the chest pains. but sorry to say i have been feeling really down and out, if you know what i mean. and also sometimes i feel really upset for no reason? and i get mad over nothing. i feel bad for my poor boyfriend i been takeing out everything on him lol but i hope
    this is a side effect that will also GO AWAY! soon. thanks again!

  5. #4
    Bronze Phenster Cheekz24's Avatar
    Join Date
    Apr 2006
    Location
    Louisiana
    Posts
    62
    Photos
    View albums

    Post

    I've been on phen about 2 weeks and the first week I was experiencing the same sort of thing but it does go away. It felt almost like someone was stabbing me in my left breast. It was awful but it was only that one time. And I've been very upset and grippey with my boyfriend too. I feel so bad when I'm like that because the littlest things have been setting me off. This stuff really seems to give me mood swings. When it first kicks in I'm all hyper and can't stop talking and then it like dies down at night and i'm a fussy ol thing! Oh and one other thing whatever you do, try not to drink any energy drinks! Where I work we are all like Red Bull addicts! And i tried drinking one about a week ago and i thought I was going to die! It sped me up and made me feel like my heart was going to jump outta my chest! I guess that was a little dumb on my part though! Well good luck with everything!!
    Height 5'6
    SW 6/10/08 179
    CW 6/15/08 175
    CW 6/20/08 172
    CW 6/30/08 169

    *GOAL 140!

  6. #5
    Bronze Phenster
    Join Date
    Sep 2005
    Location
    Ca
    Posts
    50
    Photos
    View albums

    Post

    Thanks alot for your reply cheekz. its nice to know im not alone in this whole chest/breast pain
    thing. its really scary. well anyway i have not been having any more chest/breat pain, just a littel here and there. but nothing like before! thank god! well i didnt stop the phen and i guess i just got used to them and i lost 5 lb.s this first week i been on them! so im happy about that. as for the mood swings, thats a whole diffrent story! there driving me nuts and i think my boyfriend is just about ready to leave
    me lol i been fighting with him about things im
    not even sure are true? like cheating. because
    sometimes the phen makes me hear,think and see things im not sure are real? or not? maybe i lost
    the 5 pounds somewhere around my brain lol oh well the things we do to GET SKINNY. by the way thanks for the tip on RED BULL....good luck! with your weight loss.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •